MathSciNet Relay Station
MathSciNet bibliographic data
MR855754 (87k:80007) 80A15 (35Q20 65N30)
Elliott, Charles M.; Songmu, Zheng On the Cahn-Hilliard equation. Arch. Rational Mech. Anal. 96 (1986), no. 4, 339–357.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement